A1 Refereed original research article in a scientific journal

LDG approximation of a nonlinear fractional convection-diffusion equation using B-spline basis functions




AuthorsSafdari Hamid, Rajabzadeh Majid, Khalighi Moein

PublisherELSEVIER

Publication year2022

JournalApplied Numerical Mathematics

Journal name in sourceAPPLIED NUMERICAL MATHEMATICS

Journal acronymAPPL NUMER MATH

Volume171

First page 45

Last page57

Number of pages13

ISSN0168-9274

eISSN1873-5460

DOIhttps://doi.org/10.1016/j.apnum.2021.08.014


Abstract
This paper develops new numerical schemes for solution to nonlinear fractional convection diffusion equations of order beta is an element of [1, 2]. We propose the local discontinuous Galerkin methods by adopting linear, quadratic, and cubic B-spline basis functions and prove stability and optimal order of convergence O(h(k+1)) for the fractional diffusion problem. This method transforms the equation into a system of first-order equations and approximates the solution of the equation by selecting the appropriate basis functions. The B-Spline functions significantly improve the accuracy and stability of the method. The performed numerical results demonstrate the efficiency and accuracy of the proposed scheme in different conditions and confirm the optimal order of convergence. (C) 2021 IMACS. Published by Elsevier B.V. All rights reserved.



Last updated on 2024-26-11 at 16:02